| Model Number |
305U223 |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Atrial Fibrillation (1729)
| Date of Event |
10/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that 7 years and 3 months post implant of this aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was reported as severe aortic stenosis.It was further reported that during the implant of the aortic bioprosthetic valve, the patient also received a radiofrequency ablation (rfa) and left atrial appendage (laa) amputation for atrial fibrillation.No intervention or adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Updated b5 updated h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received additional information which stated that subsequently, 2 months later, a transcatheter valve was implanted valve- in-valve.No additional adverse patient effects were reported.